Alert archive / Florida / Small Craft Advisories in 2017

Small Craft Advisory 33, NWS Melbourne, FL

October 3, 2017

NWS Melbourne, FL issued this small craft advisory at Oct 3, 2017, 12:52 PM EDT. It took effect at Oct 4, 2017, 10:00 AM EDT. It was in force for 42 hr.

The area

The counties it named.

The facts

Issued
Oct 3, 2017, 12:52 PM EDT (16:52 UTC)
In effect from
Oct 4, 2017, 10:00 AM EDT
Expired
Oct 6, 2017, 4:00 AM EDT
In force
42 hr
Issued by
NWS Melbourne, FL

The text

As transmitted.

979 
WHUS72 KMLB 031652
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
1252 PM EDT TUE OCT 3 2017

AMZ552-555-572-575-041400-
/O.EXT.KMLB.SC.Y.0032.000000T0000Z-171003T1700Z/
/O.NEW.KMLB.GL.W.0001.171003T1700Z-171004T1400Z/
/O.NEW.KMLB.SC.Y.0033.171004T1400Z-171005T1400Z/
VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
1252 PM EDT TUE OCT 3 2017

...GALE WARNING IN EFFECT UNTIL 10 AM EDT WEDNESDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM WEDNESDAY TO 10 AM
EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A GALE
WARNING, WHICH IS IN EFFECT UNTIL 10 AM EDT WEDNESDAY. A SMALL
CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS
IN EFFECT FROM 10 AM WEDNESDAY TO 10 AM EDT THURSDAY. 

* WINDS...EAST-NORTHEAST WINDS 25 KNOTS TO 30 KNOTS WITH FREQUENT GUSTS
  TO GALE FORCE OVER THE OPEN ATLANTIC. 

* WAVES/SEAS...8 TO 10 FEET NEAR SHORE AND UP TO 10 TO 13 FEET 
  OVER THE GULF STREAM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR DURING GALE CONDITIONS.

&&

$$

AMZ550-570-041400-
/O.EXT.KMLB.SC.Y.0032.000000T0000Z-171005T1400Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-
1252 PM EDT TUE OCT 3 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EDT THURSDAY...

* WINDS...EAST-NORTHEAST WINDS INCREASING TO AROUND 25 KNOTS 
  WITH OCCASIONAL GUSTS TO GALE FORCE OVER THE OPEN ATLANTIC. 

* WAVES/SEAS...7 TO 9 FEET NEAR SHORE AND UP TO 10 TO 13 FEET 
  OVER THE GULF STREAM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
5 follow-up statements
939 
WHUS72 KMLB 040821
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
421 AM EDT WED OCT 4 2017

AMZ552-555-572-575-050830-
/O.CON.KMLB.GL.W.0001.000000T0000Z-171004T1400Z/
/O.EXT.KMLB.SC.Y.0033.171004T1400Z-171006T0800Z/
VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
421 AM EDT WED OCT 4 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO
4 AM EDT FRIDAY...

* WINDS...EAST-NORTHEAST WINDS 25 TO 30 KNOTS. FREQUENT GUSTS TO 
  GALE FORCE OVER THE OPEN ATLANTIC THIS MORNING. 

* WAVES/SEAS...8 TO 10 FEET NEARSHORE AND 10 TO 13 FEET OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR DURING GALE CONDITIONS.

&&

$$

AMZ550-570-050830-
/O.EXT.KMLB.SC.Y.0032.000000T0000Z-171006T0800Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-
421 AM EDT WED OCT 4 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT FRIDAY...

* WINDS...EAST-NORTHEAST WINDS AROUND 25 KNOTS WITH OCCASIONAL 
  GUSTS TO GALE FORCE OVER THE OPEN ATLANTIC. 

* WAVES/SEAS...7 TO 9 FEET NEARSHORE AND 10 TO 13 FEET OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
567 
WHUS72 KMLB 041402
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
1002 AM EDT WED OCT 4 2017

AMZ552-555-572-575-051400-
/O.EXP.KMLB.GL.W.0001.000000T0000Z-171004T1400Z/
/O.CON.KMLB.SC.Y.0033.000000T0000Z-171006T0800Z/
VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
1002 AM EDT WED OCT 4 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY...
...GALE WARNING HAS EXPIRED...

* WINDS...EAST-NORTHEAST WINDS 25 KNOTS. OCCASIONAL GUSTS TO GALE
  FORCE OVER THE OPEN ATLANTIC. 

* WAVES/SEAS...8 TO 10 FEET NEARSHORE AND 10 TO 13 FEET OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS 
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. 
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER 
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ550-570-051400-
/O.CON.KMLB.SC.Y.0032.000000T0000Z-171006T0800Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-
1002 AM EDT WED OCT 4 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY...

* WINDS...EAST-NORTHEAST WINDS AROUND 25 KNOTS WITH OCCASIONAL 
  GUSTS TO GALE FORCE OVER THE OPEN ATLANTIC. 

* WAVES/SEAS...7 TO 9 FEET NEARSHORE AND 10 TO 13 FEET OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
053 
WHUS72 KMLB 050818
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
418 AM EDT THU OCT 5 2017

AMZ550-570-050930-
/O.CON.KMLB.SC.Y.0032.000000T0000Z-171006T0800Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-
418 AM EDT THU OCT 5 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY...

* WINDS...EAST WINDS 20 TO 25 KNOTS BECOMING SOUTHEAST 15 TO 20
  KNOTS LATE IN THE DAY. 

* WAVES/SEAS...7 TO 10 FEET NEARSHORE AND UP TO 12 FEET OFFSHORE,
  SUBSIDING TO 6 TO 9 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ552-555-572-575-050930-
/O.CON.KMLB.SC.Y.0033.000000T0000Z-171006T0800Z/
VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
418 AM EDT THU OCT 5 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY...

* WINDS...EAST WINDS 20 TO 25 KNOTS BECOMING SOUTHEAST 15 TO 20
  KNOTS LATE IN THE DAY. 

* WAVES/SEAS...7 TO 10 FEET NEARSHORE AND UP TO 12 FEET OFFSHORE, 
  SUBSIDING TO 6 TO 9 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
764 
WHUS72 KMLB 051811
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
211 PM EDT THU OCT 5 2017

AMZ572-575-060800-
/O.CON.KMLB.SC.Y.0033.000000T0000Z-171006T0800Z/
/O.NEW.KMLB.SW.Y.0006.171006T0800Z-171006T2000Z/
VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
211 PM EDT THU OCT 5 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 4 AM TO
4 PM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY FOR HAZARDOUS SEAS, WHICH IS IN EFFECT FROM 4 AM
TO 4 PM EDT FRIDAY. 

* WINDS...EAST WINDS 20 KNOTS BECOMING SOUTHEAST 15 TO 20 KNOTS
  LATE TODAY. 

* WAVES/SEAS...7 TO 10 FEET, SUBSIDING TO 6 TO 8 FEET TONIGHT.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

AMZ570-060800-
/O.CON.KMLB.SC.Y.0032.000000T0000Z-171006T0800Z/
/O.NEW.KMLB.SW.Y.0006.171006T0800Z-171006T2000Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-
211 PM EDT THU OCT 5 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 4 AM TO
4 PM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY FOR HAZARDOUS SEAS, WHICH IS IN EFFECT FROM 4 AM
TO 4 PM EDT FRIDAY. 

* WINDS...EAST WINDS 20 TO 25 KNOTS BECOMING SOUTHEAST 15 TO 20
  KNOTS LATE. 

* WAVES/SEAS...7 TO 10 FEET , SUBSIDING TO 6 TO 8 FEET TONIGHT.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

AMZ550-060800-
/O.CON.KMLB.SC.Y.0032.000000T0000Z-171006T0800Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-
211 PM EDT THU OCT 5 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY...

* WINDS...EAST WINDS 20 TO 25 KNOTS BECOMING SOUTHEAST 15 TO 20 
  KNOTS LATE IN THE DAY. 

* WAVES/SEAS...7 TO 8 FEET, SUBSIDING TONIGHT.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ552-555-060800-
/O.CON.KMLB.SC.Y.0033.000000T0000Z-171006T0800Z/
VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-
211 PM EDT THU OCT 5 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY...

* WINDS...EAST WINDS 20 TO 25 KNOTS BECOMING SOUTHEAST 15 TO 20
  KNOTS LATE. 

* WAVES/SEAS...7 TO 9 FEET, SUBSIDING TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
940 
WHUS72 KMLB 060816
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
416 AM EDT FRI OCT 6 2017

AMZ572-575-062000-
/O.EXP.KMLB.SC.Y.0033.000000T0000Z-171006T0800Z/
/O.CON.KMLB.SW.Y.0006.000000T0000Z-171006T2000Z/
VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
416 AM EDT FRI OCT 6 2017

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 4 PM EDT THIS AFTERNOON...
...SMALL CRAFT ADVISORY HAS EXPIRED...

* WINDS...EAST TO SOUTHEAST WINDS UP TO 10 TO 15 KNOTS. 

* WAVES/SEAS...7 TO 9 FEET EARLY THIS MORNING, SUBSIDING TO 6 TO 7
  FEET THIS AFTERNOON.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

AMZ570-062000-
/O.EXP.KMLB.SC.Y.0032.000000T0000Z-171006T0800Z/
/O.CON.KMLB.SW.Y.0006.000000T0000Z-171006T2000Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-
416 AM EDT FRI OCT 6 2017

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 4 PM EDT THIS AFTERNOON...
...SMALL CRAFT ADVISORY HAS EXPIRED...

* WINDS...EAST TO SOUTHEAST WINDS UP TO 10 TO 15 KNOTS. 

* WAVES/SEAS...7 TO 9 FEET EARLY THIS MORNING, SUBSIDING TO 6 TO 7
  FEET THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

AMZ550-060930-
/O.EXP.KMLB.SC.Y.0032.000000T0000Z-171006T0800Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-
416 AM EDT FRI OCT 6 2017

...SMALL CRAFT ADVISORY HAS EXPIRED...

SMALL CRAFT SHOULD STILL EXERCISE CAUTION FOR ELEVATED SEAS 
THROUGH THIS AFTERNOON. 

$$

AMZ552-555-060930-
/O.EXP.KMLB.SC.Y.0033.000000T0000Z-171006T0800Z/
VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-
416 AM EDT FRI OCT 6 2017

...SMALL CRAFT ADVISORY HAS EXPIRED...

SMALL CRAFT SHOULD STILL EXERCISE CAUTION FOR ELEVATED SEAS 
THROUGH THIS AFTERNOON.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Oct 3, 8:45 AM EDT, 4 hours 7 minutes earlier.

Area forecast discussion, Oct 3, 8:45 AM EDT, 4 hours 7 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
845 AM EDT Tue Oct 3 2017

.DISCUSSION...

...VERY HAZARDOUS BEACH/BOATING CONDITIONS INTO LATE WEEK WITH
ROUGH SURF AND BEACH EROSION POSSIBLE...

Strong onshore winds became fully developed before daybreak with
wind gusts of 30 to 35 mph along the coast. Gusts associated with
showers have brought brief 35 to 40 mph gusts due to downward
transport of higher velocity air. Intermittent light showers will c
continue to move ashore producing measurable rain mainly along the
Treasure Coast and Lake Okeechobee north to Brevard Co. Needless to
say it will be a blustery, breezy to windy day inland as well as
along the coast. The present forecast highlighting the Lake Wind
Advisory area wide and a Surf Advisory along the coast is in good
shape at this time.

from prev disc...

A surge of moisture will move across the southern FL peninsula today
producing a fairly tight moisture gradient with PWATs forecast to
approach 2 inches southward, but still remain around 1.30 inches
over our northernmost counties. The local HRRR model continues to
favor areas south of an Orlando-Titusville line for greatest
precipitation potential. North of this line will keep a 20 to 30pct
threat for light shower activity with 40 to 60pct southward and
perhaps an isolated rumble of thunder along the Treasure Coast and
Okeechobee County this afternoon.

The GFS shaves 2 to 3 tenths off of PWAT values tonight areawide
with occasional low-topped light showery precipitation moving onto
the east coast and diminishing further into the interior. Onshore
winds are expected to remain elevated like the previous night,
especially along the Space and Treasure coasts where frequent higher
gusts will continue. Potential warm low records again in jeopardy at
KMLB/KVRB/KFPR.

Wednesday...The models show a mid level easterly wave and a weak
surface reflection moving westward into the Bahamas. This will
keep the pressure gradient tight across the local area, with
another windy day indicated. The GFS shows decreased precipitable
water ahead of the wave, except in the far south. MOS PoPs range
from 20% north and central to around 50 percent in Martin county.
Won't differ much from those values.

&&

.AVIATION...Mainly VFR with occasional onshore moving low-topped
showers providing for brief MVFR conditions. Along with sfc wnd
G35kt. Greatest threat of this confined from the Cape southward
where deeper moisture will be found over the next 24 hours.
Otherwise, very gusty ENE winds today at all terminals. Winds remain
elevated again tonight, but especially along the coast where
frequent higher gusts will be common once again. The threat of SCT -
SHRA will also continue as activity moves onto the coast from the
near shore Atlc waters.

&&

.MARINE...
Today-Tonight...SCA's areawide once again as very hazardous
conditions for small craft continue. Fairly strong high pressure
still aligned along the eastern seaboard with a tight pressure
gradient in place. ENE winds will increase to 20-25 kts near shore
and 25-28 kts offshore. Frequent higher gusts will occur with
occasional gusts to gale force over the open Atlc. Scattered
showery precipitation remains forecast areawide, highest chances
south of the Cape, with an isolated lightning storm possible as
well, generally south of Sebastian Inlet. Seas will build to 10-
13 ft in the Gulf Stream and 6-9 ft nearer the coast.

Expect increasingly rough surf and dangerous rip currents in the
surf zone, along with minor beach erosion with approaching higher
astronomical tides.

&&

.HYDROLOGY...
A River Flood Warning remains in effect for the Saint Johns River
near Cocoa, above Lake Harney near Geneva, near Sanford, near
Deland and at Astor.

Major flooding is occurring near Cocoa and above Lake Harney near
Geneva. Additional slight rises are expected along this portion of
the river the next few days and major flood stage is forecast into
the weekend.

Moderate flooding persists near Sanford, near Deland and at Astor
and is forecast to continue for the next several days. There may be
additional slight rises at Astor through midweek due to winds and
tides near the mouth of the river impeding the downstream flow of
the water.

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...Lake Wind Advisory from 8 AM this morning to 8 PM EDT this
     evening for Coastal Volusia County-Indian River-Inland
     Volusia County-Martin-Northern Brevard County-Northern Lake
     County-Okeechobee-Orange-Osceola-Seminole-Southern Brevard
     County-Southern Lake County-St. Lucie.

     High Surf Advisory until 4 PM EDT Thursday for Coastal Volusia
     County-Indian River-Martin-Northern Brevard County-Southern
     Brevard County-St. Lucie.

AM...Small Craft Advisory until 4 PM EDT Thursday for Flagler Beach
     to Volusia-Brevard County Line 0-20 nm-Flagler Beach to
     Volusia-Brevard County Line 20-60 nm-Sebastian Inlet to
     Jupiter Inlet 0-20 nm-Sebastian Inlet to Jupiter Inlet 20-
     60 nm-Volusia-Brevard County Line to Sebastian Inlet 0-20
     nm-Volusia-Brevard County Line to Sebastian Inlet 20-60 nm.

&&

JP
Hazardous weather outlook, Oct 3, 12:15 PM EDT, 37 minutes before
Hazardous Weather Outlook
National Weather Service Melbourne FL
1215 PM EDT Tue Oct 3 2017

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-040000-
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia County-
Northern Lake County-Orange-Seminole-Southern Brevard County-
Osceola-Indian River-Okeechobee-St. Lucie-Martin-
Coastal Volusia County-Southern Lake County-
Northern Brevard County-
1215 PM EDT Tue Oct 3 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

.THUNDERSTORM IMPACT...
An isolated threat for lightning storms will be found south of
Indian River through southern Osceola counties. The main storm
threats will be occasional cloud to ground lightning strikes,
torrential downpours, and gusty winds.

.HIGH WIND IMPACT...
East-northeast winds will be 20 to 25 mph and gusty areawide today.
Gusts to near 40 mph may occur near the east coast this afternoon. A
Lake Wind Advisory is in effect for all of east central Florida.

.COASTAL FLOOD IMPACT...
Large breaking waves up to 5 to 7 feet within the surf zone will
likely produce minor beach erosion. This will be particularly true
around the times of local high tide from around 5 PM through 9 PM
tonight. A High Surf Advisory is in effect for the entire central
Florida Atlantic Coast.

.RIP CURRENT IMPACT...
A lingering long period ocean swell will lead to a moderate risk
for rip currents at area beaches today. The greatest threat will be
through 330 PM, due to tidal effects. Remember to always heed the
advice of local beach patrol before entering the water, and only
swim within sight of a lifeguard.

.WIND AND SEA IMPACT...
East-northeast winds up to around 25 knots with frequent higher
gusts will build seas to 7 to 10 feet near shore and up to 10 to
13 feet offshore. Occasional gusts to gale force will be possible
over the open Atlantic. Small craft advisories remain in effect.

.RIVER FLOOD IMPACT...
The Saint Johns river is forecast to remain in moderate flood
stage near Sanford, Deland and Astor. Near Geneva and Cocoa, where
the river is already in major flood stage, slight rises may occur
few days due to the recent heavy rains in Brevard County. Any
additional rainfall in the basin could enhance localized rises.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
A strong ridge of high pressure will produce several more days of
breezy to windy onshore flow. Gusty, onshore moving showers and
squalls are likely into at least Thursday, especially along the
coast. As seas and surf build through this week, conditions for
boaters and beachgoers will become increasingly dangerous.
Numerous strong rip currents are also likely, and additional
erosion of the already weakened beaches and the dune line may
occur around the times of high tides.

High rain chances will lead to localized flooding or aggravation
of ponding or standing water, especially in poor drainage and low
lying areas, water retention areas, and near larger river basins
such as the St Johns River, which is forecast to remain nearly
steady or slowly rise into the weekend.

.SPOTTER INFORMATION STATEMENT...
Spotter activation will not be needed today.

Sedlock/Glitto

In the hours before

Local storm report, Oct 3, 7:09 AM EDT, 5 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
709 AM EDT TUE OCT 03 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0644 AM     NON-TSTM WND GST 1 ESE SAINT LUCIE NUCLE 27.35N 80.24W
10/03/2017  M42.00 MPH       ST. LUCIE          FL   MESONET

            WEATHERFLOW AT ST. LUCIE NUCLEAR POWER PLANT MEASURED A
            PEAK WIND GUST OF 42 MPH / 36 KT FROM THE NORTHEAST.

&&

KR
Local storm report, Oct 3, 7:51 AM EDT, 5 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
751 AM EDT TUE OCT 03 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0729 AM     NON-TSTM WND GST 1 ESE SAINT LUCIE NUCLE 27.35N 80.24W
10/03/2017  M44.00 MPH       ST. LUCIE          FL   MESONET

            WEATHERFLOW AT ST. LUCIE NUCLEAR POWER PLANT MEASURED A

            PEAK WIND GUST OF 44 MPH / 38 KT FROM THE EAST-NORTHEAST.

&&

KR
Local storm report, Oct 3, 8:08 AM EDT, 4 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
808 AM EDT TUE OCT 03 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 AM     NON-TSTM WND GST 4 S JENSEN BEACH        27.18N 80.23W
10/03/2017  M43 MPH          MARTIN             FL   AWOS

            AWOS AT STUART WITHAM AIR FIELD MEASURED A PEAK WIND GUST
            OF 43 MPH / 37 KT FROM THE NORTHEAST.

&&

KR
Local storm report, Oct 3, 11:02 AM EDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
1102 AM EDT TUE OCT 03 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0831 AM     NON-TSTM WND GST 1 SSW PATRICK AIRFORCE  28.22N 80.62W
10/03/2017  M39.00 MPH       BREVARD            FL   AWOS

            AWOS AT PATRICK AIR FORCE BASE MEASURED A PEAK WIND GUST
            OF 39 MPH / 34 KT FROM THE NORTHEAST.

0849 AM     NON-TSTM WND GST 1 ESE SAINT LUCIE NUCLE 27.35N 80.24W
10/03/2017  M45.00 MPH       ST. LUCIE          FL   MESONET

            WEATHERFLOW AT ST. LUCIE NUCLEAR POWER PLANT MEASURED A
            PEAK WIND GUST OF 45 MPH / 39 KT FROM THE NORTHEAST.

0952 AM     NON-TSTM WND GST 4 NNE BAREFOOT BAY      27.94N 80.49W
10/03/2017  M41.00 MPH       BREVARD            FL   MESONET

            WEATHERFLOW SITE XAQU AQUARINA R AND D LAB MEASURED A
            PEAK WIND GUST OF 41 MPH / 36 KT FROM THE NORTHEAST.

1020 AM     NON-TSTM WND GST 4 W INDIALANTIC         28.10N 80.64W
10/03/2017  M40.00 MPH       BREVARD            FL   ASOS

            ASOS AT MELBOURNE INTERNATIONAL AIRPORT MEASURED A PEAK
            WIND GUST OF 40 MPH / 35 KT FROM THE EAST.

&&

KR

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 3, 3:42 AM EDTLake Wind AdvisoryMLBLake, Okeechobee, Orange, Osceola, Seminole, Volusia16 hr
Oct 3, 12:52 PM EDTGale WarningMLB21 hr
Oct 3, 6:42 PM EDTCoastal Flood AdvisoryMLBVolusia4 days

Nearby

Small Craft Advisories in Florida, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.